# SDR UIEA2019032403651

- Difficulty date: March 24, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,174 hours, 38,093 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 04859
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LSIDE WINDOW HEAT EICASMSG AND WINDOW HEAT INOP LIGHT ILLUMINATED (L3)( TRANSFERRED L3 WINDOW HEAT TO MDDR 109179 IAW MEL 30-41-01-03 MAINT PROCEDURES C/W PLACARD INSTALLED.  27MAR: LP 952150, ITEM M3: ACCOMPLISHED FIM 30-41 FT 804 SIDE WINDOW BATB. B776 SHOWED CONTROLLER FAULT. R&R L3 WINDOW HEAT CONTROLLER IAW AMM 30-41-01. WINDOW HEAT OPS OK GOOD. MAINT PROCEDURE CLEARED, PLACARD REMOVED. THIS CLEARS MDDR 109179. )
